# SDR SWAA2022022495844

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 847; LBL8; JUST O/B OF LAV LOWER BULKHEAD SUPPORT ANGLE. ATTACH ANGLE IS CRACKED. / REPLACED AFT CARGO STA 847; LBL8 O/B OF LAV LOWER BULKHEAD SUPPORT ANGLE IAW B737-700 DWG 149A8109-114 REV:B; 149A8102 REV:-
